# SDR QXEA200601250

- Difficulty date: May 3, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 11,092 hours, 8,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 CHAFING ON FLAP MOVABLE VANE LEADING EDGE BETWEEN THE TWO MIDDLE VANE ACTUATORS.  REPAIRED IAW SRM 57-52-02, SRM 51-25-16, AND SRM 51-42-10.
